# SDR SWAA020617

- Difficulty date: March 24, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 33,576 hours, 30,854 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6573735
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND NR 5 T/E GRD SPOILER DELAMINATED ON UPPER SURFACE 3.75 INCHES AFT OF FWD END.  REPAIRED NR 5 T/E SPOILER PER SRM.
